# SDR CALA9900141

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Rib
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT APU DOOR INNER RIB.  THE RIB WAS REPAIRED IAW SRM 52-01-00, FIGURE 2 AND 51-10-3.
